# SDR MWEA99326

- Difficulty date: June 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47133
- System (JASC): 3350 · Emergency Lighting
- Part: Diode
- Part number: 082084
- Condition: Defective
- Location: Cabin
- Stage of operation: LD
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHTS CAME ON WHILE LANDING, UNABLE TO TURN OFF ARM AND CHARGE CIRCUIT BREAKER UNABLE TO RESET.  REPLACED PEEPLS FLOOR TRACK LIGHTING FWD DIODE ASSY, REPAIRED GROUND STRAP AT SWITCH IN COCKPIT.
